# SDR YENA20160323252

- Difficulty date: March 23, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 36,572 hours, 12,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 058581
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,572 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TEST.  R & R EMERGENCY LIGHT BATTERY AT EPSU 10 WL LIGHT CKS GOOD IAW AMM 33-51-00.
